Homogeneous covering congruences and subgroup covers

Boping Jin, Gerry Myerson*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    4 Citations (Scopus)

    Abstract

    A subgroup cover of the integer lattice in two or more dimensions is a presentation of that lattice as a finite union of proper subgroups, no two of the same index. In an earlier paper, Cochrane and Myerson constructed subgroup covers in two dimensions and asked several questions about other methods of construction and about higher dimensions. We answer those questions.

    Original languageEnglish
    Pages (from-to)120-135
    Number of pages16
    JournalJournal of Number Theory
    Volume110
    Issue number1
    DOIs
    Publication statusPublished - Jan 2005

    Fingerprint Dive into the research topics of 'Homogeneous covering congruences and subgroup covers'. Together they form a unique fingerprint.

    Cite this